# SDR ASAA2023070244100

- Difficulty date: July 2, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 20,230 hours, 6,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CARGO, FROM STA767R TO STA767D(R) BETWEEN STR25R TO STR26R CORROSION FOUND ON THE TRANSITIONAL PANEL., IN VARIOUS LOCAATIONS.(MARKED IN RED) AND STREAMER IS ATTACHED. DOT#S457 GROUNDED - YES. REMOVED ADDITIONAL CORROSION FROM STA 727 TO STA 787. ORIGINAL MATERIAL THICKNESS IS .040 MOST MATERIAL REMOVED IS .020, REMAINING MATERIAL THICKNESS IS .020 FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION PANEL, FABRICATED, LOCATED AND DRILLED NEW TRANSITION PANEL PART # BAC 1496-377 7075-T62 P.O. 1060011.1, ALODINED, PRIMED AND INSTALLED IAW B737-900 SRM 53-00-53-2R-5 TOOL# T8224P CAL DUE: 01-03-2024 REMOVED DOT AND STREAMER
